The spread of perturbations in media with a non-linear dependence of stresses on strains and temperature
Doklady Akademii Nauk, Tome 120 (1958) no. 4, pp. 730-733
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_120_4_a11,
author = {G. Ya. Galin},
title = {The spread of perturbations in media with a non-linear dependence of stresses on strains and temperature},
journal = {Doklady Akademii Nauk},
pages = {730--733},
year = {1958},
volume = {120},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_120_4_a11/}
}
TY - JOUR AU - G. Ya. Galin TI - The spread of perturbations in media with a non-linear dependence of stresses on strains and temperature JO - Doklady Akademii Nauk PY - 1958 SP - 730 EP - 733 VL - 120 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1958_120_4_a11/ LA - ru ID - DAN_1958_120_4_a11 ER -
G. Ya. Galin. The spread of perturbations in media with a non-linear dependence of stresses on strains and temperature. Doklady Akademii Nauk, Tome 120 (1958) no. 4, pp. 730-733. http://geodesic.mathdoc.fr/item/DAN_1958_120_4_a11/